Alert archive / California / Flash Flood Warnings in 2025
Flash Flood Warning 121, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Nov 15, 2025, 3:55 PM PST for San Bernardino County, California. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2025, 3:55 PM PST (23:55 UTC)
- Expired
- Nov 15, 2025, 7:00 PM PST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 75 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 4:54 PM PST | FLASH FLOOD | 4 Nnw Daggett, CA | California Highway Patrol reports vehicle stuck in flood waters, unable to get out. |
| Nov 15, 5:09 PM PST | FLASH FLOOD | 1 N Yermo, CA | Running water. Vehicles are unable to pass. Roadway is washed away. |
| Nov 15, 6:19 PM PST | FLASH FLOOD | 10 Nnw Yermo, CA | Mud and rocks over the roadway at Jack Hammer Pass / Jack Hammer Gap near mile marker 18 due to flash flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 59 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 11.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1835 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
027
WGUS55 KVEF 152355
FFWVEF
CAC071-160300-
/O.NEW.KVEF.FF.W.0121.251115T2355Z-251116T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
355 PM PST Sat Nov 15 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
San Bernardino County in southern California...
* Until 700 PM PST.
* At 355 PM PST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Daggett, Newberry Springs and Nebo Center.
This includes the following highways...
Interstate 15 in California between mile markers 81 and 111.
Interstate 40 in California between mile markers 4 and 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3523 11683 3510 11644 3474 11638 3479 11694
3504 11701
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MW2 follow-up statements
764
WGUS75 KVEF 160104
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
504 PM PST Sat Nov 15 2025
CAC071-160300-
/O.CON.KVEF.FF.W.0121.000000T0000Z-251116T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
504 PM PST Sat Nov 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING
FOR SAN BERNARDINO COUNTY...
At 504 PM PST, Doppler radar indicated showers and thunderstorms
producing heavy rain in the warned area. Law enforcement has
reported vehicles stuck in flood waters on Fort Irwin Road near
Interstate 15. Flash flooding is already occurring.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Daggett, Newberry Springs and Nebo Center.
This includes the following highways...
Interstate 15 in California between mile markers 81 and 111.
Interstate 40 in California between mile markers 4 and 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3523 11683 3510 11644 3474 11638 3479 11694
3504 11701
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MW759
WGUS75 KVEF 160251
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
651 PM PST Sat Nov 15 2025
CAC071-160301-
/O.EXP.KVEF.FF.W.0121.000000T0000Z-251116T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
651 PM PST Sat Nov 15 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM PST THIS EVENING FOR SAN
BERNARDINO COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 400 AM PST Sunday for a
portion of southeast California.
&&
LAT...LON 3523 11683 3510 11644 3474 11638 3479 11694
3504 11701
$$
MWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 3:50 PM PST, 5 minutes earlier. Its key messages:
- * Widespread rain, isolated thunderstorms, and very high elevation snow will continue through tonight as a strong storm system moves through, with shower chances lingering into tomorrow. * A cooler storm system will bring renewed rain and mountain accumulations to the region Monday and Tuesday. * Active weather continues through the forecast period, with another storm system expected late in the week.
Area forecast discussion, Nov 15, 3:50 PM PST, 5 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 350 PM PST Sat Nov 15 2025 .KEY MESSAGES... * Widespread rain, isolated thunderstorms, and very high elevation snow will continue through tonight as a strong storm system moves through, with shower chances lingering into tomorrow. * A cooler storm system will bring renewed rain and mountain accumulations to the region Monday and Tuesday. * Active weather continues through the forecast period, with another storm system expected late in the week. && .DISCUSSION...through next weekend. Large closed low off the coast of Southern California continues to stream deep moisture northward into the region, largely bypassing the rainshadow effects of the regional terrain. Precipitation amounts thus far have been generally light to moderate, with the heaviest rainfall focused across the Spring Mountains and southern Sierra Nevada region, both of which are being favorably influenced by the easterly upslope component of the wind flow, helping to wring out moisture on the eastern facing slopes. Rainfall will continue across the region through this evening, and given the strong forcing with the incoming shortwave and some modest cooling aloft, a few embedded thunderstorms may form as well as the heaviest activity moves through. Meanwhile, snow levels have remained quite high - generally near 10,000 feet, but will begin to descend tonight as cooler air aloft moves in, falling to 6500-7000 feet by Sunday morning with some light and slushy accumulations possible above those elevations. Drier conditions are expected Sunday but the trough axis will remain overhead, promoting upslope enhanced shower activity and some light afternoon showers across the southern Great Basin. The next storm in the series will approach the region Monday with the trough axis swinging through on Tuesday. This storm will bring another shot of widespread rainfall, as well as the potential for greater winter impacts to the higher terrain as it will be accompanied by snow levels in the 5500-6500 foot range. Advisory level snow totals look probable across the Sierra and Spring Mountains ranges, and some minor impacts may impact the White Mountains as well. After a brief break Wednesday, yet another storm system will approach the region Thursday and Friday. There is a great deal of uncertainty with this final storm, and there are some hints among ensemble guidance this storm may trend further west and south which could minimize the impacts to our region, but continues to bear watching. Thereafter, ridging looks to build across the West over the weekend allowing for a break in the active storm pattern with dry conditions. && .AVIATION...For Harry Reid...For the 00Z Forecast Package...Low ceilings and periods of moderate to heavy rainfall will be the main forecast concerns into this evening. Rain, moderate at times, will persist through at least 03Z. With this rain, CIGs may fall into MVFR range, potentially as low as 2kft AGL, and visibilities could decrease to around 2-3SM at times through mid-evening. Some improvement is expected by late evening as shower activity becomes more scattered and CIGs lift to around 7kft AGL. Additional showers are possible after 18Z, though these should be more isolated and less impactful. Southwest winds are also expected to increase late Sunday morning, with gusts to around 20 knots possible by midday, continuing through the afternoon. For the rest of southern Nevada, northwest Arizona and southeast California...For the 00Z Forecast Package...Low ceilings and reduced visibilities due to moderate rainfall will be the main forecast concerns into tonight. Rain will continue through the late afternoon, with the heaviest precipitation expected through 03Z. Terrain obscurations are expected, along with the potential for CIGs to fall as low as 2kft AGL along the eastern Sierra slopes and around 2-4kft AGL elsewhere in areas of heavier rain. Winds will generally remain light and somewhat variable into this evening before south to southwest winds develop as the rain diminishes from southwest to northeast overnight. Additional showers are expected Sunday, although coverage should be less than what was seen today. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Outler AVIATION...Planz For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Nov 15, 3:35 PM PST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
335 PM PST Sat Nov 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Flood 3 NE Nebo Center 34.90N 116.93W
11/15/2025 San Bernardino CA Law Enforcement
California Highway Patrol reports standing
water at Fort Irwin Road and Interstate 15
with vehicles unable to pass through the
water.
&&
MSThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 11:55 AM PST | Areal Flood Advisory | VEF | Inyo | 9 hr |
| Nov 15, 1:14 PM PST | Areal Flood Advisory | VEF | San Bernardino | 4 hr |
| Nov 15, 3:08 PM PST | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
Nearby
Flash Flood Warnings in California, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.